Florida, 2016

Hail and Damaging Winds in Florida, June 16 to 17, 2016

June 16 to 17, 2016 · NWS TAE · 33 events in 10 counties and zones

More widespread severe weather occurred on June 16-17. Fairly typical isolated to scattered pulse severe storms occurred across the tri-state area on June 16th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$32,000
Crop damage
None recorded
Events
33

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TAE wrote it up.

More widespread severe weather occurred on June 16-17. Fairly typical isolated to scattered pulse severe storms occurred across the tri-state area on June 16th. However, a cold front moved southward on June 17th into a highly unstable airmass. A squall line developed ahead of the front and swept through the region, producing numerous reports of trees and power lines blown down.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jun 16, 8:42 AM EST, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 16, 8:42 AM EST, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
942 AM EDT THU JUN 16 2016

.NEAR TERM [Through Today]...

A shortwave trough presents clearly on WV imagery this morning,
with its core over the Great Lakes region, though its reaches
extend well into the Southeast. At the surface, a subtle
front/trough extends through central SC & GA, into southern AL. A
12z hand analysis analyzed this boundary along a weak T/Td
gradient, and not very well defined in the wind/pressure fields.
Along this boundary, scattered showers and thunderstorms have
developed with gusty winds and heavy rain at times. Hires guidance
handling the current situation best suggests that the storms along
the front in GA will weaken over the next couple of hours, with
storms transitioning to north Florida along outflow or a weak
seabreeze front through mid-afternoon. Most guidance suggests
convection coming to an end before sunset today. Extensive cloud
cover should keep highs capped in the upper 80s to low 90s, though
heat indices could range from the mid 90s to near 100 degrees.

&&

.AVIATION [Through 12Z Friday]...

Generally MVFR conditions prevail along a weak boundary in light
showers. Elsewhere VFR prevails under a scattering of low, middle,
and high clouds. This afternoon, expect all terminals to reach VFR
outside of storms. At this time, widespread cig/vis restrictions
are not expected overnight.

&&

.PREV DISCUSSION [555 AM EDT]...

.SHORT TERM [Tonight Through Saturday]...

A shortwave over the Ohio Valley tonight will dive SEWD through
the Mid-Atlantic region on Friday further amplifying the upper
trough along the Atlantic seaboard. As it does, it will scour out
the deep tropical moisture that has resided over the CWA the past
few days. There will still be ample moisture in the low levels
with westerly flow ahead of a cold front that will drop down from
the north and into our northernmost zones by late Friday afternoon
or early evening. An impressive ribbon of energy associated with
the shortwave, forcing along and ahead of the frontal boundary,
strong daytime heating (upper 90s) and ample moisture will
generate scattered to numerous showers and thunderstorms. Models
suggest that this activity may not arrive in our northern zones
until mid to late afternoon gradually spreading southward to
impact the Florida zones toward evening. Thus, PoPs are tapered
highest north (60%) and lowest (30%) generally along and south of
I-10.

There is also a severe threat on Friday with this system and SPC
has highlighted all of our AL, GA, and northern tier Florida zones
with a slight risk. The remaining Florida zones are included in a
marginal risk. Instability ahead of the front will be moderate to
strong. ECAM guidance and forecast soundings show surface based
CAPE 2000+ across most our local area. Shear values with this
system are also impressive. The greatest severe threat will be
damaging straight line winds. Rain chances will diminish from
north to south on Saturday as the front slips southward through
the Tri-state region. Temperatures will be hot on Friday with
upper 90s inland and lower to mid 90s along the coast with heat
indices forecast to be in the 105-110F degree range. Saturday's
high will be in the upper 80s.

.LONG TERM [Saturday Night Through Thursday]...

Surface high pressure and a much drier airmass will build down
from the north Sunday through early next week in the wake of the
front. Temperatures will remain below seasonal levels through
Monday and then near normal (low 90s) through the remainder of
the period. Rain chances are forecast to be below climo for mid to
late June (30% or less).

.MARINE...

Moderate westerly winds will persist through Friday, with seas
generally from 2 to 4 feet. A front approaching the northeastern
Gulf will result in increased seas on Friday night, potentially
up to 5 or 6 feet. Winds will shift and become easterly during the
weekend, with seas decreasing to 2-3 feet.

.FIRE WEATHER...

A moist airmass will preclude red flag conditions for the next
several days.

.HYDROLOGY...

Locally heavy rainfall from scattered showers and thunderstorms over
the next several days could lead to localized flooding of low lying
and poor drainage areas, especially in urban locations.
However, significant rises on the local river system are not
anticipated from this activity.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   87  74  99  76  89 /  60  30  40  50  40
Panama City   87  78  91  78  89 /  60  30  30  50  40
Dothan        91  74  98  72  88 /  70  20  60  40  20
Albany        92  73  96  71  87 /  60  20  60  40  20
Valdosta      87  73  98  74  86 /  60  30  60  50  40
Cross City    87  75  94  77  88 /  80  40  50  50  60
Apalachicola  86  76  90  77  88 /  60  30  30  50  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...Harrigan
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...Harrigan
MARINE...Barry/Lahr
FIRE WEATHER...DVD
HYDROLOGY...Pullin

In the hours before

Special weather statement, Jun 16, 7:57 AM EST, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
857 AM EDT THU JUN 16 2016

GAZ122>126-161345-
LEE GA-TERRELL GA-CALHOUN GA-RANDOLPH GA-DOUGHERTY GA-
857 AM EDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR DOUGHERTY...EASTERN CALHOUN...
NORTHEASTERN BAKER...NORTHEASTERN MITCHELL...SOUTHEASTERN TERRELL...
SOUTHWESTERN LEE...WESTERN WORTH AND SOUTHEASTERN RANDOLPH COUNTIES
UNTIL 945 AM EDT...

AT 857 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LEARY...OR NEAR MORGAN...MOVING EAST AT 35
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MORGAN...ALBANY...PUTNEY...LEARY...MARINE CORPS LOGISTICS BASE...EAST
ALBANY...TURNER CITY...WALKER...CORDRAYS MILL...FORRESTER...OAK HILL...
CLARKS MILL...ACREE...PECAN CITY...PALMYRA...DUCKER...SOUTHWEST GA
REGIONAL A/P...PRETORIA...AYCOCK MILL AND RADIUM SPRINGS.

LAT...LON 3165 8402 3165 8399 3163 8401 3162 8400
      3157 8400 3156 8398 3155 8400 3148 8400
      3146 8398 3146 8400 3144 8400 3144 8444
      3145 8446 3144 8447 3144 8463 3165 8463
      3168 8402
TIME...MOT...LOC 1257Z 269DEG 32KT 3157 8450

15-HARRIGAN
Special weather statement, Jun 16, 8:23 AM EST, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
923 AM EDT THU JUN 16 2016

GAZ123-125-144-145-161415-
BAKER GA-CALHOUN GA-MITCHELL GA-DOUGHERTY GA-
923 AM EDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DOUGHERTY...NORTHWESTERN
COLQUITT...SOUTHEASTERN CALHOUN...NORTHEASTERN BAKER...NORTHEASTERN
MITCHELL AND SOUTHWESTERN WORTH COUNTIES UNTIL 1015 AM EDT...

AT 923 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF NEWTON...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEWTON...BACONTON...SALE CITY...GREENOUGH...FREEMAN...RED STORE
CROSSROADS...LESTER AND FLINT.

LAT...LON 3146 8398 3146 8400 3124 8400 3136 8445
      3146 8444 3148 8398
TIME...MOT...LOC 1323Z 280DEG 26KT 3143 8437

15-HARRIGAN
Special weather statement, Jun 16, 9:18 AM EST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1018 AM EDT THU JUN 16 2016

GAZ127>129-131-143>148-156>159-161500-
DECATUR GA-WORTH GA-BROOKS GA-THOMAS GA-TIFT GA-MITCHELL GA-
MILLER GA-IRWIN GA-TURNER GA-GRADY GA-BAKER GA-COLQUITT GA-COOK GA-
BERRIEN GA-
1018 AM EDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR GRADY...NORTHEASTERN DECATUR...
SOUTH CENTRAL TURNER...SOUTHERN WORTH...NORTHWESTERN BERRIEN...
WESTERN BROOKS...SOUTHEASTERN MILLER...WESTERN COOK...MITCHELL...
SOUTHWESTERN BAKER...COLQUITT...TIFT...THOMAS AND SOUTHWESTERN IRWIN
COUNTIES UNTIL 1100 AM EDT...

AT 1017 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TY TY
TO 11 MILES SOUTH OF THOMASVILLE...AND MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NEWTON...THOMASVILLE...CAMILLA...TIFTON...SYLVESTER...CAIRO...MOULTRIE...
PELHAM...OCILLA...ADEL...SPARKS...BOSTON...ENIGMA...OMEGA...NORMAN PARK...
LENOX...POULAN...DOERUN...TY TY AND OCHLOCKNEE.

LAT...LON 3066 8369 3068 8411 3073 8424 3119 8467
      3131 8436 3128 8409 3160 8376 3159 8323
TIME...MOT...LOC 1417Z 284DEG 26KT 3154 8360 3113 8396 3068 8404

15-HARRIGAN
Special weather statement, Jun 16, 10:20 AM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1120 AM EDT THU JUN 16 2016

GAZ159>161-161600-
LOWNDES GA-BROOKS GA-LANIER GA-
1120 AM EDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BERRIEN...BROOKS...
CENTRAL LANIER...SOUTHWESTERN COOK...SOUTHEASTERN COLQUITT...
SOUTHEASTERN THOMAS AND LOWNDES COUNTIES UNTIL NOON EDT...

AT 1120 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTH OF QUITMAN...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
QUITMAN...LAKELAND...VALDOSTA...HAHIRA...PAVO...I-75 AT EXIT 16...MOODY AIR
FORCE BASE...REMERTON...DASHER...MORVEN...BARWICK...DIXIE...BLUE SPRINGS...
BARNEY...NAYLOR...I-75 AT EXIT 11...VALDOSTA REGIONAL AIRPORT...HANSELL...
GREENWOOD AND BARRETTS.

LAT...LON 3085 8301 3085 8309 3080 8310 3079 8313
      3071 8314 3075 8374 3104 8373 3104 8350
      3103 8347 3103 8320 3105 8320 3105 8297
      3087 8297
TIME...MOT...LOC 1520Z 269DEG 25KT 3090 8352

15-HARRIGAN
Local storm report, Jun 16, 10:58 AM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1158 AM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 AM     TSTM WND DMG     VALDOSTA                30.85N 83.28W
06/16/2016                   LOWNDES            GA   911 CALL CENTER

            1 TREE DOWN IN VALDOSTA AND 1 TREE DOWN IN NORTHERN
            LOWNDES COUNTY

&&

MCDERMOTT

The radar

The Moody AFB radar (KVAX), 63 km away, was scanning. The volume nearest the first event began at 16:15 UTC.

Open the radar archive at this moment

Event by event

29 thunderstorm wind, 3 hail, 1 lightning. Local standard time, as filed.

Thunderstorm Wind, Madison

When
June 16, 11:14 AM EST
Where
Madison County, 1.85 mi S of Lee
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
30.383, -83.299

A tree was blown down onto County Highway 255 near I-10.

Thunderstorm Wind, Madison

When
June 16, 11:14 AM EST
Where
Madison County, 3.12 mi SSW of Hanson
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
30.507, -83.377

A tree was blown down onto power lines on Highway 145 near Dusty Miller Road.

Thunderstorm Wind, Holmes

When
June 16, 10:40 AM CST
Where
Holmes County, 1.82 mi SE of Hickory Hill
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
30.800, -85.890

A power line was blown down near Sand Pond Road and Cypress Street.

Thunderstorm Wind, Holmes

When
June 16, 11:30 AM CST
Where
Holmes County, 0.57 mi WSW of Holland Crossroads
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
30.956, -85.648

A power line was blown down in northeast Holmes county not far from Esto.

Thunderstorm Wind, Liberty

When
June 16, 1:35 PM EST
Where
Liberty County, 1.71 mi NW of Bristol
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
30.437, -85.001

A tree was blown down onto the Trammell Bridge on Highway 20 with damage to the guardrail. Damage was estimated.

Thunderstorm Wind, Liberty

When
June 16, 1:40 PM EST
Where
Liberty County, 2.02 mi SSE of Bristol
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.391, -84.973

Trees were blown down near Lake Mystic Road.

Thunderstorm Wind, Gadsden

When
June 16, 2:00 PM EST
Where
Gadsden County, 1.8 mi ESE of Wetumpka
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.470, -84.592

A tree was blown down onto Bear Creek Road.

Thunderstorm Wind, Leon

When
June 16, 2:45 PM EST
Where
Leon County, 2.07 mi N of Fallschase
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.480, -84.200

A tree was blown down near Miccosukee Road and Edenfield Road.

Thunderstorm Wind, Leon

When
June 16, 2:45 PM EST
Where
Leon County, 2.83 mi ESE of Killearn Estates
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
30.494, -84.176

A power line was blown down near Miccosukee Road and Thornton Road.

Thunderstorm Wind, Walton

When
June 16, 2:48 PM CST
Where
Walton County, 0.44 mi WNW of Villa Tasso
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Utility Company
Coordinates
30.462, -86.387

A tree fell onto power lines near Villa Tasso resulting in a power outage.

Thunderstorm Wind, Walton

When
June 16, 3:13 PM CST
Where
Walton County, 0.91 mi NE of Four Mile Village
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
30.380, -86.310

A tree was blown down onto the Emerald Coast Parkway and blocked the road.

Thunderstorm Wind, Liberty

When
June 16, 5:50 PM EST
Where
Liberty County, 2.69 mi NW of Wilma
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.180, -84.988

A tree was blown down onto Highway 12 South.

Thunderstorm Wind, Liberty

When
June 17, 2:02 PM EST
Where
Liberty County, Telogia
Measured
55 kt (63 mph) measured gust
Reported by
Broadcast Media
Coordinates
30.350, -84.810

A wind gust of 63 mph was measured in Telogia along with pea sized hail.

Thunderstorm Wind, Liberty

When
June 17, 2:20 PM EST
Where
Liberty County, Hosford
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.390, -84.790

A tree was blown down in Hosford.

Hail, Bay

When
June 17, 4:00 PM CST
Where
Bay County, Fountain
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
30.470, -85.420

Thunderstorm Wind, Calhoun

When
June 17, 4:05 PM CST
Where
Calhoun County, 3.2 mi WSW of Center Lake
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
30.538, -85.382

A tree was blown down across County Road 167 near the intersection with County Road 274.

Hail, Calhoun

When
June 17, 4:15 PM CST
Where
Calhoun County, 1.44 mi WNW of Center Lake
Measured
1 in hail
Reported by
Public
Coordinates
30.556, -85.353

Quarter size hail was reported on Highway 167 in Calhoun county northeast of Fountain.

Thunderstorm Wind, Bay

When
June 17, 4:15 PM CST
Where
Bay County, 2.75 mi WSW of Betts
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.510, -85.430

Trees and power lines were blown down along Owenwood Road.

Lightning, Washington

When
June 17, 4:30 PM CST
Where
Washington County, 1.5 mi NNW of Singer Road
Property damage
$5,000
Reported by
911 Call Center
Coordinates
30.470, -85.490

Lightning struck a home on South Silver Lake Road. Damage was estimated.

Thunderstorm Wind, Bay

When
June 17, 4:45 PM CST
Where
Bay County, 2.88 mi NNW of Fountain
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
30.509, -85.437

A large tree was blown down across Owenwood Road west of Highway 231.

Thunderstorm Wind, Jackson

When
June 17, 4:50 PM CST
Where
Jackson County, Graceville
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
30.950, -85.510

Trees were blown down in the Graceville area.

Hail, Jackson

When
June 17, 4:55 PM CST
Where
Jackson County, Graceville
Measured
1.25 in hail
Reported by
Social Media
Coordinates
30.950, -85.510

A social media picture was posted showing hail estimated at slightly larger than quarter size from the Graceville area.

Thunderstorm Wind, Jackson

When
June 17, 5:00 PM CST to 5:30 PM CST
Where
Jackson County, Graceville to Campbellton
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.950, -85.510

Several trees were blown down in the northwest part of Jackson county.

Thunderstorm Wind, Holmes

When
June 17, 6:30 PM CST to 7:15 PM CST
Where
Holmes County, Sweet Gum Head to Bonifay
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.980, -85.950

Numerous trees were blown down across Holmes county.

Thunderstorm Wind, Walton

When
June 17, 6:40 PM CST
Where
Walton County, 1.38 mi N of De Funiak Springs Arpt
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.750, -86.150

Trees were blown down near Walton Springs.

Thunderstorm Wind, Holmes

When
June 17, 6:43 PM CST
Where
Holmes County, Miller Crossroads
Measured
65 kt (75 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
30.940, -85.740

Roof damage occurred to Millers Grocery Store along with power lines down. Damage was estimated.

Thunderstorm Wind, Washington

When
June 17, 6:55 PM CST to 7:35 PM CST
Where
Washington County, Caryville to Crystal Lake
Measured
55 kt (63 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
30.770, -85.810

Several trees and power lines were blown down across Washington county.

Thunderstorm Wind, Walton

When
June 17, 7:00 PM CST
Where
Walton County, 3.1 mi NE of Knox Hill
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
30.669, -85.910

Trees were blown down on Highway 181C near Morrison Springs blocking the road.

Thunderstorm Wind, Walton

When
June 17, 7:08 PM CST
Where
Walton County, 2.51 mi NW of Miramar Beach
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
30.394, -86.391

There were reports of trees down along Walton Way in southern Walton County.

Thunderstorm Wind, Bay

When
June 17, 7:35 PM CST
Where
Bay County, Fountain
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
30.470, -85.420

Trees and power lines were blown down in the Fountain area.

Thunderstorm Wind, Bay

When
June 17, 7:40 PM CST
Where
Bay County, Youngstown
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
30.360, -85.430

Trees and power lines were blown down in the Youngstown area.

Thunderstorm Wind, Bay

When
June 17, 8:15 PM CST
Where
Bay County, Bayou George
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
30.260, -85.540

Trees and power lines were blown down in the Bayou George area.

Thunderstorm Wind, Bay

When
June 17, 8:15 PM CST
Where
Bay County, Panama City
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.170, -85.660

A few trees were blown down near Panama City.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2016Every state in 2016This day in weather historyWarnings in Florida, June 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 630965, 630966, 630964, 630967, 630961, 630968, 630969, 630971, 630972, 630973, 630974, 630975, 630976, 630977, 630978, 630979, 630980, 630981, 630982, 630983, 630984, 630985, 630986, 630990, 630987, 630988, 630992, 630989, 630991, 630993, 630994, 630995, 630996.